MathSciNet Relay Station
MathSciNet bibliographic data
MR2460931 (2009j:45001) 45A05 (35B40 35C20 45M05)
Ignat, Liviu I.; Rossi, Julio D. Refined asymptotic expansions for nonlocal diffusion equations. J. Evol. Equ. 8 (2008), no. 4, 617–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement